Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Why is my triglyceride so high after taking medicine ? I have high BP also

hi, i a woman 57 years old having high blood pressure and taking lescol 80 for high cholesterol . My latest analysis shows elevation in gamma gt 36 it should be (7-32) my Hdl is 47 while it should be more than 50 and also triglycerides 208, while normal level should be less than 150. My doctor told me to change medication from lescol 80 to crestor 10 . I know that both of them are statin what should it change. and why my triglyceride are so high after taking medicine, before it was normal.
Asked On : Tue, 10 May 2011
Answers:  1 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Nadia, Welcome to HealthcareMagic Forum.
You are having Hypercholesterolemia, You can continue taking lescol once daily in the evenings after supper. In addition to taking Medicines, you should be avoiding high calorie foods and eat healthy nutritious balanced diet. You may want to exercise and go for brisk walks for an hour daily. Stick to your Treatment Plan and go for regular follow up.
These steps will ensure that your Cholesterol levels come to normal in a Month.

Wish you Good Health, Take Care.
Answered: Tue, 10 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor